# SDR ALGA091973

- Difficulty date: January 13, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N3192P
- Make and model: Bell 206L-1
- Aircraft serial: 45780
- Aircraft time: 13,265 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Part number: 206033426001
- Part serial: 1
- Condition: Cracked
- Location: Tail Rotor
- Part time: 19,325 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR 90 DEGREE GEARBOX MOUNT. FITTING AFT LT ATTACH POINT HOLE HAS CRACK EMITTING FROM IT FORWARD & AFT. CRACK RUNS FORWARD APPROXIMATELY 1.5 INCHES.
